The First Boundary Value Problem for a Parabolic Equation on a Manifold
Differencialʹnye uravneniâ, Tome 41 (2005) no. 6, pp. 802-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_6_a10,
author = {Yu. N. Bernatskaya},
title = {The {First} {Boundary} {Value} {Problem} for a {Parabolic} {Equation} on a {Manifold}},
journal = {Differencialʹnye uravneni\^a},
pages = {802--812},
year = {2005},
volume = {41},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_6_a10/}
}
Yu. N. Bernatskaya. The First Boundary Value Problem for a Parabolic Equation on a Manifold. Differencialʹnye uravneniâ, Tome 41 (2005) no. 6, pp. 802-812. http://geodesic.mathdoc.fr/item/DE_2005_41_6_a10/